# SDR AU990757

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 133
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE REAR BEARING RETURN ELECTRICAL MAGNETIC CHIP DETECTOR CONTAMINATED WITH A SMALL SLIVER OF METAL.  ENGINE WAS GROUND RUN IAW MAINTENANCE MANUAL WITH NO FURTHER FAULTS FOUND.
